# SDR SWAA2025040820159

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EMERGENCY LIGHT SIDEWALL SIGN HAS MULTIPLE INOP LIGHTBULBS<[01] RELAMPED R/H OVERWING EXIT EMERGENCY LIGHT SIDEWALL SIGN AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-01-960-801;[02] VERIFIED ACTION 1. JOB COMPLETE.
